# SDR CA070111012

- Difficulty date: January 11, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 31,955 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part serial: A144419R
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE FIRST OFFICERS MAIN WINDOW CRACKED. THE AIRCRAFT RETURNED TO POINT OF DEPARATURE WITHOUT FURTHER PROBLEM. MAINTENANCE REPLACED THE WINDOW AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (TC NR 20070111012)
